# SDR CA090417003

- Difficulty date: April 3, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Malfunctioned
- Location: Oil Cooler Exit
- Part time: 308 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT AROUND FL 120, OIL TEMPERATURE NR 2 ENGINE WAS OBSERVED IN THE RED RANGE (AROUND 110 DEGREES).  RETURNED TO BASE.  ON DESCENT WITH POWER REDUCTION, TEMPERATURE WENT OUT OF RED. AN UNEVENTFUL LANDING COMPLETED.  CDS INTERROGATED, NO FAULT CODES FOUND.  TROUBLE SHOOTING CARRIED OUT, OIL COOLER AIR OUTLET FLAP FOUND STUCK IN CLOSED POSITION.  OIL COOLER AIR OUTLET FLAP ACTUATOR REPLACED AND TESTED SERVICEABLE IAW AMM CH 79-21-31.  CDS SHOWED POWERPLANT EXCEEDANCE OF OIL TEMP AT PEAK 111 DEG C FOR 457 SECONDS.  AREA B INSPECTION SUBTASK 05-53-00-680-002 CARRIED OUT, NO CHIP DETECTION INDICATIONS.  MAIN AND SCAVENGE (RGB) OIL FILTERS REMOVED, INSPECTION CARRIED OUT, NIL CONTAMINATION. ENGINE OIL SYSTEM DRAINED AND REFILLED.  ENGINE GROUND RUN CARRIED OUT, LEAK CHECK SATIS.  RT ENGINE GROUND RUN AT CLIMB POWER FOR 15-20 MINUTES, ALL INDICATIONS NORMAL.  CDS INTERROGATED, NIL FURTHER FAULTS OR EXCEEDANCE NOTED.
